# SDR SWAA2020012040553

- Difficulty date: January 16, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 39,863 hours, 23,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL CENTER WING REAR SPAR VAPOR WEB CRACKED BETWEEN 40 LBL TO 50 LBL.  REPAIRED WEB IAW SRM.
